| Model Number |
6944-65 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited a sudden spike in superior vena cava (svc) coil impedances to high levels.The lead was explanted and replaced as part of a system downgrade procedure.No patient complications have been reported as a result of this event.